EconPapers    
Economics at your fingertips  
 

Perturbation Bound of the Group Inverse and the Generalized Schur Complement in Banach Algebra

Xiaoji Liu, Yonghui Qin and Hui Wei

Abstract and Applied Analysis, 2012, vol. 2012, 1-22

Abstract:

We investigate the relative perturbation bound of the group inverse and also consider the perturbation bound of the generalized Schur complement in a Banach algebra.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/629178.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/629178.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:629178

DOI: 10.1155/2012/629178

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:629178